Affects of steroid use when patient has Hep C
Jul 15, 2009
Will taking oral steroids cause Hep C viral load to increase again after treatment?
Response from Dr. McGovern
I would not recommend steroids during HCV therapy, because it can lead to increased virus in the bloodstream. However, if you have already been treated and cured of hepatitis C infection, this should not be an issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Shingles After Blowjob Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.